Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Miklos Farkas
Title: Periodic motions
Additional book information: Appl. Math. Sci., vol. 104, Springer-Verlag, Berlin and New York, 1994, xiii+577 pp., ISBN 0-387-94204-1, $54.50$

Review Information:

Reviewer: H. I. Freedman
Affiliation: University of Alberta
Journal: Bull. Amer. Math. Soc. 33 (1996), 119
Review copyright: © Copyright 1996 American Mathematical Society